# SDR ASOA201612291367

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 581-683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SEGMENT CORRODED BS 581 - 683.5, RBL 9.  THE SEAT TRACK WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-41-101-001-A01. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801-A03, EC/TC REO 670-53-00-343, GREO 670-53-00-343 REV M AND AMM 53-00-49-400-801-A03.
